| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and was able to duplicate the reported issue.The device software was updated to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.A root cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon inspection by stryker it was discovered the device would power on but intermittently would not complete the boot up cycle.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Further investigation of this issue determined the root cause was software.